# SDR UVVR2010021500004

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: General aviation
- Aircraft: N47SE
- Make and model: Rkwell NA26565
- Aircraft serial: 46534
- Aircraft time: 8,000 hours, 5,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 30631201622
- Condition: Cracked
- Location: Zone 200
- Part time: 8,000 hours, 5,980 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT LOWER FWD CORNER OF RT OVERWING ESCAPE HATCH OPENING.
